# SDR DLL13953259

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1521685101
- Condition: Corroded
- Location: Fs 1501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV - FRW AND AFT OUTFLOW VALVE SUPPORT FITTINGS CORRODED IN C-2 B/B.  REPLACED P/N 1521684-101 AND 1521685-101 FITTINGS, REF DWG 1521682.
